Apr 17, 2011
A side effect due to one of my drugs which is now replaced by Viread, my question is "Will my lypodystrophy (re-positioning of body fat) be treated with correct nutrition & can I reduce the fat accumulated around my belly area and back of neck"
| Response from Dr. Holodniy
Perhaps. Unfortunately easier to get than to get rid of. Just changing HIV drugs will not lead to a quick reversal. It will require exercise and diet modification as well. And even with that, you may have some residual accumulation.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Painful Red Spots After Lap Dance Worried I Have HIV
- Tingling Lips After Sucking Penis Worried I Have HIV
- White Bumps After Sucking Penis Worried I Have HIV
- Can A Bladder Infection Cause Vaginal Bleeding?
- Can A Blood Test Tell You If You Have An Std?
- Picture Of Sexually Transmitted Disease Symptoms
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.